Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Delayed periods, losing weight, migraines - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   hi
Doctor :  
how can i help you?
User :   I have not had my period since April of 2009. I do not know if I am pregnant or not. But I am having back pain and my stomach feels funny. I also have been nauseated and have had a migraine all day today
Doctor :  
Doctor :  
have you tested the urine for pregnancy?
User :   Yes but not since Sept
Doctor :  
please provide your age, location and occupation
User :   24, XXXXXXXX Arizona, I am a student
Doctor :  
Doctor :  
what were the results of them?
User :   negative and they did a blood test too
Doctor :  
have you recently put on weight?
Doctor :   ok
Doctor :  
what blood test?
User :   no losing it
User :   A blood test to see if i was pregnant
Doctor :  
Doctor :  
have you made any diet changes recently?
User :   yes
Doctor :  
the most confirmatory test for pregnancy will be to do a Transvaginal scan
Doctor :   what diet changes have you made?
User :   ok
User :   been on a diet with less salt and sugar
Doctor :  
Doctor :  
have you cut down on your carbohydrates and protien intake?

Question is related to
Lab Tests
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor